# SDR CALA2025120211648

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,116 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81270
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON RH SHIELD, BTW STA 874 TO 867.   REPLACEMENT OF CORRODED FLOOR SUPPORT AFT CARGO, STA 867-874 LBL 20 REMOVED AND REPLACED THE AFT CARGO RH SHIELD, BTW STA 874 TO 867 IAW SRM 51-40-02-0G-0 DWG  146A8127.
